Главная    Ex Libris    Книги    Журналы    Статьи    Серии    Каталог    Wanted    Загрузка    ХудЛит    Справка    Поиск по индексам    Поиск    Форум   
blank
Авторизация

       
blank
Поиск по указателям

blank
blank
blank
Красота
blank
Pastur L., Shcherbina M. — Universality of the Local Eigenvalue Statistics for a Class of Unitary Invariant Random Matrix Ensembles
Pastur L., Shcherbina M. — Universality of the Local Eigenvalue Statistics for a Class of Unitary Invariant Random Matrix Ensembles

Читать книгу
бесплатно

Скачать книгу с нашего сайта нельзя

Обсудите книгу на научном форуме



Нашли опечатку?
Выделите ее мышкой и нажмите Ctrl+Enter


Название: Universality of the Local Eigenvalue Statistics for a Class of Unitary Invariant Random Matrix Ensembles

Авторы: Pastur L., Shcherbina M.

Аннотация:

Journal of Statistical Physics. Vol. 86, Nos. 1/2, 1997. p. 109-147.
This paper is devoted to the rigorous proof of the universality conjecture of random matrix theory, according to which the limiting eigenvalue statistics of n x n random matrices within spectral intervals of O(1/n) is determined by the type of matrix (real symmetric, Hermitian, or quaternion real) and by the deqsity of states. We prove this conjecture for a certain class of the Hermitian matrix ensembles that arise in the quantum field theory and have the unitary invariant distribution defined by a certain function (the potential in the quantum field theory) satisfying some regularity conditions.


Язык: en

Рубрика: Физика/

Тип: Статья

Статус предметного указателя: Неизвестно

ed2k: ed2k stats

Год издания: 1997

Количество страниц: 39

Добавлена в каталог: 12.10.2013

Операции: Положить на полку | Скопировать ссылку для форума | Скопировать ID
blank
Предметный указатель
blank
Реклама
blank
blank
HR
@Mail.ru
       © Электронная библиотека попечительского совета мехмата МГУ, 2004-2019
Электронная библиотека мехмата МГУ | Valid HTML 4.01! | Valid CSS! О проекте